MAUDE Adverse Event Report: C. R. BARD, INC. BARD URINE METER FOLEY TRAY WITH LUBRI-SIL ALL-SILICONE FOLEY CATHETER; CATHETER, RETENTION TYPE, BALLOON

C. R. BARD, INC. BARD URINE METER FOLEY TRAY WITH LUBRI-SIL ALL-SILICONE FOLEY CATHETER; CATHETER, RETENTION TYPE, BALLOON
Model Number 942216
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
Patient had foley catheter placed in the ed.The catheter fell out and had to be replaced by the rn.The rn tested the balloon of the catheter that had "fallen out" and observed that the injected fluid immediately leaked out.

Brand Name
BARD URINE METER FOLEY TRAY WITH LUBRI-SIL ALL-SILICONE FOLEY CATHETER
Common Device Name
CATHETER, RETENTION TYPE, BALLOON
Manufacturer (Section D)
C. R. BARD, INC.
8195 industrial blvd
covington GA 30014
MDR Report Key15310086
Report Number15310086
Device Sequence Number20409255
Product Code EZL
UDI-Device Identifier00801741024979
UDI-Public(01)00801741024979(17)240331(10)NGGQ2730
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/25/2022
Report Date (Section F) 08/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number942216
Device Catalogue Number942216
Device Lot NumberNGGQ2730
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/29/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/29/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight68 KG
Patient RaceWhite
Date Report Sent to FDA08/25/2022